# SDR CALA2016081195621

- Difficulty date: June 17, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 46,573 hours, 19,623 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYSTEM TEST SHOWED FWD LT POWER SUPPLY UNIT AND AFT L BATTERY FAILED.   REPLACED FWD L POWER SUPPLY UNIT AND AFT L BATTERY.  SYSTEM TESTED GOOD.
